# SDR V6NA20201206001

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N650HJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5653
- Aircraft time: 4,943 hours, 2,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 4,943 hours, 2,874 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED DENT IN FUSELAGE BELLY SKIN AT FS 646 FRAME 640, TEN INCHES FROM CENTER.  DAMAGE DIMENSIONS APPROXIMATELY 3.0 X 8.3.  FASTENERS WERE REMOVED IN AREA, SKIN AND STRAP MECHANICALLY FORMED BACK TO ORIGINAL CONTOUR.  REFORMED AREA VERIFIED NOT TO BE CRACKED, PER EDDY CURRENT INSPECTION METHOD.  BENT SECTION OF FRAME 640 WAS REMOVED, FILLER WAS INSTALLED SANDWICHED BETWEEN TWO REINFORCEMENT DOUBLERS.  DOUBLER REPAIR EXTENDING FIVE ROWS OF RIVETS BEYOND SEAM WAS PERFORMED PER STRUCTURAL REPAIR MANUAL 51-70-12, FIGURE 2, SHEET 2.
